# SDR FDEA202401180085

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK LEFT HAND STATION 1381, X = 8.5 FOUND CROWN CRACK. CABIN - CRACKED SEAT TRACK AT LEFT HAND STATION 1381, X = 8.5 REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STATION 1311 TO EXISTING SPLICE STATION 1431, X = 8.5 AS   PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO SNRM N00492 FOR WORK DETAILS.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
